# SDR 2004FA0000301

- Difficulty date: March 26, 2004
- Submitted: March 26, 2004
- Operation: General aviation
- Make and model: Boeing 717-200
- System (JASC): 2530 · Buffet/Galleys
- Part: Coupler
- Part number: BS0063
- Condition: Inoperative
- Location: Coffeemaker
- Component: Coffeemaker
- Component part number: 64769001005
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPTO COUPLER (MOD-16) INSTALLED BY MFG IS MISWIRED, CAUSING OVER TEMP PROTECTION CIRCUIT TO BECOME INOPERATIVE.
